# SDR USAA2011082500011

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 55,355 hours, 38,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ROW 13C LOW LEVEL RED EMERGENCY LIGHT BROKEN.  MAINTENANCE RE-INSTALLED LIGHT ASSEMBLY.  OPS CHECK OK.
